A Classification of Fuzzy Subgroups of Finite Abelian Groups select="/dri:document/dri:meta/dri:pageMeta/dri:metadata[@element='title']/node()"/>

DSpace Repository

Show simple item record

dc.contributor.author Gideon, Frednard
dc.date.accessioned 2014-06-27T10:34:04Z
dc.date.available 2014-06-27T10:34:04Z
dc.date.issued 2013
dc.identifier.citation Gideon, F. (2013). A Classification of Fuzzy Subgroups of Finite Abelian Groups. Journal of International and Science Technology of Namibia, 2(1), 94-111. en_US
dc.identifier.issn 20267673
dc.identifier.uri http://hdl.handle.net/11070/1054
dc.description.abstract The knowledge of fuzzy sets and systems has become a considerable aspect to apply in various mathematical systems. In this paper, we apply a knowledge of fuzzy sets to group structures. We consider a fuzzy subgroups of finite abelian groups, denoted by G = Zpn +Zqm , where Z is an integer, p and q are distinct primes and m;n are natural numbers. The fuzzy subgroups are classified using the notion of equivalence classes. In essence the equivalence relations of fuzzy subsets X is extended to equivalence relations of fuzzy subgroups of a group G. We then use the notion of flags and keychains as tools to enumerate fuzzy subgroups of G. In this way, we characterized the properties of the fuzzy subgroups of G. Finally, we use maximal chains to construct a fuzzy subgroups-lattice diagram for these groups of G. en_US
dc.language.iso en en_US
dc.publisher University of Namibia en_US
dc.subject Finite Abelian Group en_US
dc.subject Fuzzy Subgroup en_US
dc.subject Fuzzy sets en_US
dc.subject Finite abelian groups en_US
dc.subject Equivalence relations en_US
dc.title A Classification of Fuzzy Subgroups of Finite Abelian Groups en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record